Notre Dame Journal of Formal Logic

A standardization theorem for strong reduction.

Kenneth Loewen

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 9, Number 3 (1968), 271-283.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093893462

Digital Object Identifier
doi:10.1305/ndjfl/1093893462

Mathematical Reviews number (MathSciNet)
MR0248023

Zentralblatt MATH identifier
0195.30702

Subjects
Primary: 02.85

Citation

Loewen, Kenneth. A standardization theorem for strong reduction. Notre Dame J. Formal Logic 9 (1968), no. 3, 271--283. doi:10.1305/ndjfl/1093893462. https://projecteuclid.org/euclid.ndjfl/1093893462.


Export citation